# SDR 2005FA0000398

- Difficulty date: February 24, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N95369
- Make and model: Piper PA-28-140
- Aircraft serial: 2825901
- Engine: Lyc O320*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part serial: 33777
- Condition: Leaking
- Location: Altimeter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS INTERNAL LEAK.  LEAK PROBABLE CAUSE DUE TO AGE.  DISCREPENCY FOUND DURING MODE C AND ALTIMETER CORRELATION CHECK IAW AC43.6B. (K)
